|Hepatitis and IVF
Nov 12, 2007
| Response from Dr. McGovern
No I would advise you to definitely hold off for six months after he completes therapy since ribavirin has associated teratogenicity. You need to wait for six additional months because ribavirin lasts a long time in the body.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- White Bumps On Penis After Condom Broke Worried I Have HIV
- Are Black Spots On The Bottom Side Of Scrotum A Sign Of A Std?
- Can You Get Genital Warts From In A Hot Tub?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.